MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA TITANIUM 4.5 EXTENDED CONNECTOR SMALL; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE XIA TITANIUM 4.5 EXTENDED CONNECTOR SMALL; PEDICLE SCREW SPINAL SYSTEM
Model Number 48135103
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; a primary surgery for infant scoliosis was perfomred on (b)(6) 2014.During small growing rod extention surgery, a breakge of the extension connector was found and it was exchanged with othere new one.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that; a primary surgery for infant scoliosis was performed on (b)(6) 2014.During small growing rod extension surgery, a breakage of the extension connector was found and it was exchanged with other new one.

Brand Name
XIA TITANIUM 4.5 EXTENDED CONNECTOR SMALL
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6635480
Report Number0009617544-2017-00238
Device Sequence Number16296925
Product Code MNH
UDI-Device Identifier04546540449580
UDI-Public(01)04546540449580
Combination Product (Y/N)N
PMA/510(K) Number
K121342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48135103
Device Catalogue Number48135103
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2017
Supplement Date Received by Manufacturer05/16/2017
Initial Report FDA Received Date06/12/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR